# SDR ASAA2015012410396

- Difficulty date: January 24, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 23,095 hours, 6,924 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT FMC FAILED.  ACFT GROUNDED. PERFORMED FIM TASK 34-61-801, FMC GROUND VERIFICATION. TEST PASSED.  NO FAULTS FOUND.  NO FURTHER MAINTENANCE ACTION REQUIRED.
